# SDR CA070906001

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,437 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Part time: 7,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS DISCOVERED ON BOTH SIDES OF STABILIZER THROUGH LOWER DOUBLER AT SPAR. FOUR RIVETS FOUND MISSING FROM FORWARD SPAR ATTACHMENT OF LOWER STABILIZER FRAME. (VISISBLE UPON REMOVAL ONLY) SUSPECT INCORRECT SHIMMING AT THIS TIME. (TC NR 20070906001)
